On the identification of certain rational transfer functions from truncated autocovariance sequences - Archive ouverte HAL Access content directly
Journal Articles IEEE Transactions on Automatic Control Year : 1999

On the identification of certain rational transfer functions from truncated autocovariance sequences

François Desbouvries
Philippe Loubaton
No file

Dates and versions

hal-00621707 , version 1 (11-09-2011)

Identifiers

  • HAL Id : hal-00621707 , version 1

Cite

François Desbouvries, Philippe Loubaton. On the identification of certain rational transfer functions from truncated autocovariance sequences. IEEE Transactions on Automatic Control, 1999, 44 (5), pp.1078-1081. ⟨hal-00621707⟩
86 View
0 Download

Share

Gmail Facebook X LinkedIn More